# SDR EVCA0920224

- Difficulty date: September 19, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N863LH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8789
- Aircraft time: 1,226 hours, 3,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: HF1901052D01
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LITTER KICK SHIELD IS CRACKED.
